IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev OFT Conf / Next OFT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Optical Fiber Technology (OFT) [schedule] [select]
Chair Norio Kashima (Shibaura Inst. of Tech.)
Secretary Toshio Kurashima (NTT), Akira Murata (Fujikura)
Assistant Kyozo Tsujikawa (NTT), Tomohiro Nunome (Fujikura)

Technical Committee on Optoelectronics (OPE) [schedule] [select]
Chair Kiichi Hamamoto (Kyushu Univ.)
Vice Chair Masashi Usami (KDDI)
Secretary Koichi Takiguchi (NTT), Tomoaki Kato (NEC)

Conference Date Fri, Feb 26, 2010 09:15 - 17:45
Topics  
Conference Place Kikai-Shinko-Kaikan Bldg. 
Address 3-5-8 Shiba-Kouen, Minato-ku, Tokyo, 105-0011 Japan
Transportation Guide Tokyo Metro Hibiya-line, Kamiyacho, 8 min on foot.
http://www.jspmi.or.jp/kaikan.htm

Fri, Feb 26 AM 
09:15 - 17:45
  09:15-09:20 Opening Adress ( 5 min. )
(1) 09:20-09:45 Influence of Frequency Chirping Induced by Semiconductor Optical Amplifier on Transmission Characteristics Kei Kitamura, Motoharu Matsuura, Naoto Kishi (Univ. of Electro-Commun.)
(2) 09:45-10:10 Wavelength Conversion and Multicasting using SOA for Phased Array Antenna Beam-steering Nanang Krisdianto, Motoharu Matsuura, Naoto Kishi (Univ. of Electro-Comm.)
(3) 10:10-10:35 Construction of free-space optical beams components for data-transmission in optical microcells communication systems Koji Yano, Koichi Nakano, Haruki Nishimura, Koji Nonaka (Kochi Univ. of Tech.)
  10:35-10:45 Break ( 10 min. )
(4) 10:45-11:30 [Special Invited Talk]
Developmental Topics on Optical Fiber Cable and Fiber Grating
Shuzo Suzuki (NTD)
(5) 11:30-11:55 Ultra-high-density optical fiber cables using rollable 20-fiber ribbons Kazuo Hogari, Yusuke Yamada, Kunihiro Toge (NTT Corp.)
  11:55-13:35 Lunch Break ( 100 min. )
  13:35-13:40 Address from IEEE Photonics Society (formerly LEOS) Japan Chapter ( 5 min. )
(6) 13:40-14:30 [IEEE Photonics Society (formerly LEOS) Distinguished Lecture]
Ten years of supercontinuum generation and nonlinear optics in photonic crystal fiber
Professor John Dudley (Universite de Franche-Comte)
  14:30-14:35 Break ( 5 min. )
(7) 14:35-15:00 Rational harmonic mode-locked fiber ring laser using a bismuth-oxide-based erbium-doped fiber and a bismuth-oxide-based highly nonlinear fiber Junpei Nagai, Toru Yamaguchi, Masahiro Matsukawa, Yutaka Fukuchi (Tokyo Univ. of Sci.)
(8) 15:00-15:25 Terahertz Responses of Near Self-Complementary Metallic Checkerboard Patterns Koichi Akiyama, Yuji Abe, Yasunori Tokuda (Mitsubishi Electric Corp.), Keisuke Takano, Yui Chiyoda, Masanori Hangyo (Osaka Univ.)
(9) 15:25-15:50 Photonic Orthogonal Label Recognition System with Two-Dimensional Filter and Time Compensator Naohide Kamitani, Nobuo Goto, Shin-ichiro Yanagiya (Univ. of Tokushima.)
  15:50-16:00 Break ( 10 min. )
(10) 16:00-16:25 Experimental Investigation of Optical Fiber Temperature Sensors at Cryogenic Temperatures and in High-magnetic Fields Yoshichika Tanaka, Masafumi Ogata, Ken Nagashima (RTRI), Shoji Adachi, Satoshi Matsuura, Yoshihiro Kumagai (Yokogawa Electric Corp.)
(11) 16:25-16:50 Unconstrained measurement of respiration rhythm focusing on weight movement using hetero-core fiber optic sensors Michiko Nishiyama, Mitsuo Miyamoto, Kazuhiro Watanabe (Soka Univ.)
(12) 16:50-17:15 Optical Filter Checking Tool for Construction Work in Branced Optical fiber Regions Below an Optical Splitter in a PON Toshikazu Yamane, Noriyuki Araki, Hisashi Fujimoto (NTT)
(13) 17:15-17:40 Phase noise compensated optical frequency domain reflectometry with higher spatial resolution Yusuke Koshikiya, Xinyu Fan, Fumihiko Ito (NTT Corp.)
  17:40-17:45 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Special Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
OFT Technical Committee on Optical Fiber Technology (OFT)   [Latest Schedule]
Contact Address Tomohiro Nunome
Fujikura LTD. Optical fiber technology department,
Optics and Electronics Laboratory
1440,Mutsuzaki,Sakura,Chiba,285-8550,Japan
Tel:+81-43-484-2197 FAX: +81-43-481-1210
E-:  
OPE Technical Committee on Optoelectronics (OPE)   [Latest Schedule]
Contact Address Koichi Takiguchi(NTT Photonics Laboratories)
3-1, Morinosato Wakamiya, Atsugi, Kanagawa 243-0198 Japan
TEL+81-46-240-4397 FAX+81-46-240-4528
E-:aecl

Tomoaki Kato (NEC Nano Electronics Research Laboratories)
2-9-1 Seiran, Otsu, Shiga 520-0833, Japan
TEL+81-77-537-7685 FAX+81-77-537-7689
E-:t-blc 


Last modified: 2009-12-14 20:44:33


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OFT Schedule Page]   /   [Return to OPE Schedule Page]   /  
 
 Go Top  Go Back   Prev OFT Conf / Next OFT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan